Alert archive / New York / Flash Flood Warnings in 2005

Flash Flood Warning 29, NWS Albany, NY

June 29, 2005Hamilton County, Warren County, New York

NWS Albany, NY issued this flash flood warning at Jun 29, 2005, 4:24 PM EDT for Hamilton County, Warren County, New York. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2005, 4:24 PM EDT (20:24 UTC)
Expired
Jun 29, 2005, 10:15 PM EDT
In force
6 hr
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

Counties Hamilton County, NY, Warren County, NY

The radar

The Ft Drum radar (KTYX), 104 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 86 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2005-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2005-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1143 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KALY 292026
FFWALY
NYC041-113-300215-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
424 PM EDT WED JUN 29 2005

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HAMILTON COUNTY IN EASTERN NEW YORK
  WARREN COUNTY IN EAST CENTRAL NEW YORK

* UNTIL 1015 PM EDT

* AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  ONE TO TWO AND A HALF INCHES OF RAIN FROM SEVERAL THUNDERSTORMS
  OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE EATON
  CAMPGROUND...LAKE DURANT CAMPGROUND...GOLDEN BEACH CAMPGROUND...
  FORKED LAKE PUBLIC CAMPGROUND...EAGLE POINT CAMPGROUND...
  CHESTERTOWN...BROWN TRACT POND CAMPGROUND...RIPARIUS...RAQUETTE
  LAKE...NORTH CREEK...CHRISTIAN HILL...EDWARDS HILL...JOHNSBURG...
  INDIAN LAKE AND BLUE MOUNTAIN LAKE.

ADDITIONAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE POSSIBLE IN 
THE WARNED AREA.

THESE STORMS ARE MOVING SOUTHEAST AND WILL EVENTUALLY IMPACT THE 
NORTHWAY FROM WARRENSBURG NORTHWARD. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 4384 7482 4338 7374 4373 7361 4409 7451
      4406 7484

$$

GJM
3 follow-up statements
000 
WGUS71 KALY 292156
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
550 PM EDT WED JUN 29 2005

NYC041-113-300215-
HAMILTON NY-WARREN NY-
550 PM EDT WED JUN 29 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 1015 PM EDT FOR WARREN AND
NORTHERN HAMILTON COUNTIES...

AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
THUNDERSTORM WITH VERY HEAVY RAIN BETWEEN DIAMOND POINT AND PARADISE 
BEACH...INCLUDING LAKE GEORGE VILLAGE. RADAR ESTIMATED RAINFALL 
AMOUNTS IN THIS AREA ARE ONE TO TWO AND A HALF INCHES...WITH FLASH 
FLOODING POSSIBLE. ANOTHER INCH OR TWO IS POSSIBLE OVER THE NEXT 
HOUR OR TWO. 

THE AREA OF HEAVIEST RAIN IS DRIFTING SOUTHWARD TOWARD GLENS FALLS 
AND COULD PRODUCE FLASH FLOODING IN THAT AREA AS WELL.
 
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 4384 7482 4338 7374 4373 7361 4409 7451
      4406 7484

$$

GJM
000 
WGUS71 KALY 292332
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
728 PM EDT WED JUN 29 2005

NYC041-113-300215-
HAMILTON NY-WARREN NY-
728 PM EDT WED JUN 29 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 1015 PM EDT FOR WARREN AND
NORTHERN HAMILTON COUNTIES...

AT 727 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN 
AREA OF HEAVY RAIN ACROSS THE WARNED AREA. DOPPLER RADAR INDICATED 
RAINFALL TOTALS BETWEEN 430 PM AND 730 PM OF THREE TO FOUR INCHES IN 
HAMILTON COUNTY AND TWO AND A HALF TO THREE INCHES IN WARREN COUNTY. 
ANOTHER ONE TO TWO INCHES OF RAIN IS POSSIBLE.  

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 4384 7482 4338 7374 4373 7361 4409 7451
      4406 7484

$$

GJM/OKEEFE
000 
WGUS71 KALY 300042
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
841 PM EDT WED JUN 29 2005

NYC041-113-300051-
HAMILTON NY-WARREN NY-
841 PM EDT WED JUN 29 2005

...THE FLASH FLOOD WARNING FOR WARREN AND HAMILTON COUNTIES IS 
CANCELLED...

HEAVY RAIN HAS EXITED THE COUNTIES. SCATTERED SHOWERS WILL LINGER 
THROUGH THE NIGHT...BUT RAINFALL IS NOT EXPECTED TO RESULT IN 
FLOODING.

LAT...LON 4384 7482 4338 7374 4373 7361 4409 7451
      4406 7484

$$

GJM/OKEEFE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 4:00 AM EDT, 12 hours 24 minutes earlier.

Area forecast discussion, Jun 29, 4:00 AM EDT, 12 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
400 AM EDT WED JUN 29 2005

.SHORT TERM (TODAY THROUGH FRIDAY NIGHT)... COLD FRONT DROPS SOUTH
INTO REGION TODAY/TONIGHT THEN LIFTS BACK TO THE NORTH THURSDAY.
FRONT COMBINED WITH PASSAGE OF UPPER TROUGH WILL BE FOCUS FOR
SHOWERS AND THUNDERSTORMS INTO THIS EVENING.  SCATTERED CONVECTION
TUESDAY EVENING GRADUALLY DIMINISHED BUT LARGE BLOB OF CONVECTION IN
CENTRAL NEW YORK AT MIDNIGHT LASTED MUCH OF THE NIGHT.  TENDENCY HAS
BEEN TO SLOWLY WEAKEN AND TURN NORTHEAST SO IT MAY JUST BRUSH CWA.
OTHER SHOWERS POPPING UP TO OUR SOUTH.     WILL BLEND EARLY MORNING
POPS INTO 60-70 POPS FOR THE AFTERNOON.  DRIER AIR WILL WORK INTO
EXTREME NORTHWEST AND WILL LOWER POP THERE BY LATE PM. NAM MODEL
SOUNDINGS SHOW RELATIVELY SMALL INSTABILITY TODAY AND THAT COUPLED
WITH WEAK WIND FIELD FIELDS SHOULD LIMIT SEVERE THREAT ALTHOUGH
CANT RULE OUT ISOLATED PULSE SEVERE. NAM DEWPOINTS SEEM OK
TODAY..BUT IT MAY BE UNDERESTIMATING TEMPERATURES. WITH 850 MB
TEMPERATURES STILL NEAR 15C WONT TAKE MUCH SUN TO JUMP WELL ABOVE
MET MOS AS WITNESSED BY TUESDAYS PROCEEDINGS AS READINGS JUMPED
INTO THE MID 80S DESPITE CLOUDS INTO MID AFTERNOON. HEAVY RAIN WITH
SLOW MOVING/TRAINING CELLS MAY BE MORE OF AN ISSUE.

THURSDAY...RIDGE BUILDS BACK INTO AREA.  NAM MODEL SOUNDINGS SHOW
DECENT CAP.  DONT EXPECT MUCH IF ANY CONVECTION. WILL LOWER POPS
BUT LEAVE IN 20-30 RANGE FOR COLLABORATION PURPOSES.  TEMPERATURES
MAY AGAIN PUSH 90.

FRIDAY AND FRIDAY NIGHT...STRONG COLD FRONT WILL BRING END TO HEAT
AND HUMIDITY. IT WILL BRING OUR BEST THREAT OF SEVERE WEATHER.  850
MB FLOW STRENGTHENS TO NEAR 30 KTS AND 70-90 KT 250 MB APPROACHES
LATE FRIDAY WITH MODEST DIVERGENCE PROGGED OVER AREA AT 00Z
SATURDAY.  LATE ARRIVAL OF FRONT SHOULD ALLOW FOR PLENTY OF
HEATING.  SPC DAY3 SLIGHT RISK.

&&

.LONG TERM (FRIDAY NIGHT THROUGH MONDAY)... LESS WARM AND MUCH DRIER
WEATHER FOR HOLIDAY WEEKEND.  OVERALL OUR FORECASTS HAVE BEEN VERY
CONSISTENT.  A FEW GFS RUNS HAVE SHOWED A MINOR DISTURBANCE MOVING
THROUGH SATURDAY...BUT 00Z RUN THIS MORNING LOOKS QUIET.  WARMER AND
MORE HUMID AIR BEGINS TO ARRIVE BY LATE MONDAY.  00Z GFS CONTINUES
TO SUPPORT CURRENT TUESDAY FORECAST SHOWERS THREAT AS WEAK FRONT
MOVES INTO THE NORTHEAST.

&&

.CLIMO....CURRENT AVERAGE JUNE TEMP OF 72.6 WOULD PUT US TIED FOR
7TH WARMEST JUNE.  WE COULD EDGE INTO SIXTH PLACES...ESPECIALLY IF
WE CAN BUMP TEMPS UP TODAY WITH A LITTLE SUN.

&&

.AVIATION...GENERALLY MVFR/VFR CONDITIONS WILL PERSIST THROUGH THE
PERIOD. VSBYS GENERALLY 3-5SM BR-HZ WITH SCT025 UNTIL 09Z-11Z AT
WHICH TIME SCT SHRA/TSRA WILL MOVE INTOREGION DROPPING VISIBILITIES
TO 2SM AND OVC025.  WILL STILL BE A THREAT OF SHRA/TSRA THROUGH THE
AFTERNOON AND EARLY EVENING HOURS WITH MAINLY VFR CONDITIONS AND
VSBYS MOSTLY P6SM. WINDS S-SW UNDER 10 KTS THROUGH THE PERIOD.
&&

.FIRE WEATHER...MINIMUM RELATIVE HUMIDITY WILL BE RUNNING PRETTY
HIGH TODAY AND THURSDAY WITH MINIMUM RH VALUES GENERALLY 50 TO 75
PERCENT. AS HAS BEEN THE CASE MOST NIGHTS...EXCELLENT RH RECOVERY
EXPECTED TONIGHT WITH RH VALUES INCREASING TO 85 TO 100 PERCENT.
SURFACE WIND WILL BE LIGHT SOUTH TO SOUTHWEST THROUGH THE
PERIOD...LESS THAN 10 KNOTS. LOCALLY HEAVY RAINFALL EXPECTED AGAIN
TODAY AND THURSDAY WITH SHRA/TSRA AS HUMID AIRMASS REMAINS IN PLACE.
&&

.HYDROLOGY...MOST STREAMS AND RIVERS ARE NEAR NORMAL FOR THIS TIME
OF THE YEAR. THAT MEANS LESS THAN HALF BANK FULL.  RAINFALL OVER THE
NEXT FEW DAYS MAY BE LOCALLY HEAVY.  HOWEVER...IT IS NOT EXPECTED TO
BE WIDESPREAD ENOUGH TO SUFFICIENTLY COVER ANY PARTICULAR RIVER
BASIN TO PRODUCE SIGNIFICANT FLOODING.  THE WEATHER WILL BECOME
DRIER AND COOLER OVER THE WEEKEND.  NO FLOODING DUE TO RAINFALL IS
EXPECTED ON THE RIVERS IN EASTERN NEW YORK AND WESTERN NEW
ENGLAND...BUT SMALL STREAMS AND CREEKS WILL BE SUSCEPTIBLE TO
LOCALLY HEAVY RAINFALL.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NY...NONE.
VT...NONE.

&&
Hazardous weather outlook, Jun 29, 12:37 PM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1237 PM EDT WED JUN 29 2005

CTZ001-013-MAZ001-025-NYZ053-054-060-061-065-066-VTZ013>015-301100-
BENNINGTON VT-EASTERN COLUMBIA NY-EASTERN DUTCHESS NY-
EASTERN RENSSELAER NY-EASTERN WINDHAM VT-NORTHERN BERKSHIRE MA-
NORTHERN LITCHFIELD CT-SOUTHERN BERKSHIRE MA-SOUTHERN LITCHFIELD CT-
WESTERN COLUMBIA NY-WESTERN DUTCHESS NY-WESTERN RENSSELAER NY-
WESTERN WINDHAM VT-
1237 PM EDT WED JUN 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN VERMONT...THE
BERKSHIRES...AND THE TACONICS.

.DAY ONE...
SEVERE THUNDERSTORMS AND FLASH FLOODING WILL CONTINUE ACROSS THE
REGION BETWEEN 1230 PM AND 230 PM. AFTER 230 PM EXPECT A BREAK.
ADDITIONAL THUNDERSTORMS ARE POSSIBLE AFTER 500 PM. SOME OF THESE
LATER TODAY AND THIS EVENING MAY BE SEVERE AS WELL WITH WIND GUSTS TO
60 MPH AND HAIL TO ONE INCH. ANY STORMS THAT DEVELOP LATER TODAY WILL
END BY 1000 PM.

.DAYS TWO THROUGH SEVEN...

ONLY ISOLATED THUNDERSTORMS THURSDAY. MORE WIDESPREAD THUNDERSTORMS
FRIDAY AND FRIDAY EVENING WITH SOME POTENTIAL FOR SEVERE STORMS.
A CHANCE OF THUNDERSTORMS TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY.

NYZ032-033-038-041>043-082-083-301100-
HAMILTON NY-NORTHERN FULTON NY-NORTHERN HERKIMER NY-
NORTHERN SARATOGA NY-NORTHERN WARREN NY-NORTHERN WASHINGTON NY-
SOUTHEAST WARREN NY-SOUTHERN HERKIMER NY-
1237 PM EDT WED JUN 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND SOUTHERN
ADIRONDACKS.

.DAY ONE...

SCATTERED THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND THIS EVENING.
SOME OF THESE STORMS MAY BE SEVERE WITH WIND GUSTS TO 60 MPH AND HAIL
TO ONE INCH IN DIAMETER. IN ADDITION TO POSSIBLE SEVERE
WEATHER...HEAVY RAIN...CAPABLE OF PRODUCING FLASH FLOODING IS ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...

ONLY ISOLATED THUNDERSTORMS THURSDAY.  MORE WIDESPREAD THUNDERSTORMS
FRIDAY AND FRIDAY EVENING WITH SOME POTENTIAL FOR SEVERE STORMS.
A CHANCE OF THUNDERSTORMS TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY.

NYZ039-040-047>052-058-059-063-064-084-301100-
EASTERN ALBANY NY-EASTERN GREENE NY-EASTERN SCHENECTADY NY-
EASTERN ULSTER NY-MONTGOMERY NY-SCHOHARIE NY-SOUTHERN FULTON NY-
SOUTHERN SARATOGA NY-SOUTHERN WASHINGTON NY-WESTERN ALBANY NY-
WESTERN GREENE NY-WESTERN SCHENECTADY NY-WESTERN ULSTER NY-
1237 PM EDT WED JUN 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CAPITAL
DISTRICT...CATSKILLS AND MID HUDSON VALLEY.

.DAY ONE...

THERE IS A CHANCE OF THUNDERSTORMS AFTER 200 PM. SOME OF THESE STORMS
MAY BE SEVERE WITH WIND GUSTS TO 60 MPH AND HAIL TO ONE INCH IN
DIAMETER. IN ADDITION TO POSSIBLE SEVERE WEATHER...HEAVY
RAIN...CAPABLE OF PRODUCING FLASH FLOODING IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...

ONLY ISOLATED THUNDERSTORMS THURSDAY.  MORE WIDESPREAD THUNDERSTORMS
FRIDAY AND FRIDAY EVENING WITH SOME POTENTIAL FOR SEVERE STORMS.
A CHANCE OF THUNDERSTORMS TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY.

In the hours before

Local storm report, Jun 29, 11:31 AM EDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1131 AM EDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     MANCHESTER CENTER       43.18N 73.04W
06/27/2005                   BENNINGTON         VT   COUNTY OFFICIAL

            TREES DOWN.

&&

OKEEFE
Local storm report, Jun 29, 12:30 PM EDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1230 PM EDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     FLASH FLOOD      ATHENS                  43.13N 72.57W
06/29/2005                   WINDHAM            VT   TRAINED SPOTTER

            CEMETERY ROAD WASHED OUT

1201 PM     HEAVY RAIN       ATHENS                  43.13N 72.57W
06/29/2005  1.69 INCH        WINDHAM            VT   TRAINED SPOTTER

            OBSERVED IN 30 MINUTES.

1222 PM     TSTM WND DMG     GREAT BARRINGTON        42.19N 73.36W
06/29/2005                   BERKSHIRE          MA   TRAINED SPOTTER

            TREES DOWN.

&&

OKEEFE
Local storm report, Jun 29, 1:08 PM EDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
108 PM EDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     TSTM WND DMG     EAST FISHKILL           41.55N 73.80W
06/29/2005                   DUTCHESS           NY   LAW ENFORCEMENT

            TREES DOWN.

1245 PM     FLASH FLOOD      PITTSFIELD              42.45N 73.26W
06/29/2005                   BERKSHIRE          MA   TRAINED SPOTTER

            MEADOW RD CLOSED DUE TO FLOODING.

&&

OKEEFE
Local storm report, Jun 29, 1:19 PM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
119 PM EDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLASH FLOOD      FISHKILL                41.53N 73.89W
06/29/2005                   DUTCHESS           NY   TRAINED SPOTTER

            L STREET CLOSED DUE TO FLOODING.

0105 PM     FLASH FLOOD      ATHENS                  43.13N 72.57W
06/29/2005                   WINDHAM            VT   TRAINED SPOTTER

            ATHENS BROOK AND BULL CREEK OUT OF BANKS.

&&

OKEEFE

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 10:41 PM EDTSevere Thunderstorm WarningALYHerkimer36 min
Jun 29, 11:52 AM EDTSevere Thunderstorm WarningALYDutchess53 min
Jun 29, 11:56 AM EDTFlash Flood WarningALYDutchess3 hr
Jun 29, 12:03 PM EDTFlash Flood WarningALYColumbia4 hr
Jun 29, 6:02 PM EDTSevere Thunderstorm WarningALYWashington58 min
Jun 29, 6:12 PM EDTSevere Thunderstorm WarningALYSaratoga63 min
Jun 29, 6:32 PM EDTFlash Flood WarningALYSaratoga4 hr
Jun 29, 7:02 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington58 min
Jun 29, 7:16 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery, Saratoga, Schenectady59 min
Jun 29, 7:52 PM EDTSevere Thunderstorm WarningALYAlbany57 min

Nearby

Flash Flood Warnings in New York, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.